# SDR AALA202107098966

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,177 hours, 10,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23851
- Condition: Inoperative
- Location: L1 Door
- Part time: 6 hours, 5 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR SLIDE DOES NOT STAY ARMED. ACCOMPLISHED L1 DOOR SLIDE REPLACEMENT PER JOB CARD 26L00025010.
